# SDR 2000UALA00368

- Difficulty date: June 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 1,113 hours, 371 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Activated
- Location: Flight Manage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO FLIGHT MANAGEMENT SYSTEM AND POSITION DISAGREEMENT MESSAGE ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING SYSTEM.  *S/D*  NO ACTION TAKEN BY MAINTENANCE.  THIS IS A KNOWN ANOMALY AND CREW INSTRUCTIONS FOR HANDLING THIS POSITION DISAGREE ARE COVERED BY FLIGHT MANUAL BULLETIN 99-06.
